# SDR DXTA2024080600098

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500371
- Aircraft time: 6,622 hours, 5,160 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OUT FROM KBFI, NLG FAILED TO RETRACT. QRH PROCEDURE WAS RUN AND UNSUCCESSFUL AT RETRACTING NLG. PRECAUTIONARY LANDING WAS COMPLETED BACK TO KBFI.  PREEPED AIRCRAFT FOR JACKING UP THE AIRCARFT AND CONNECTING THE ROBOMULE. JACKED UP THE ACFT & PERFORMED GEAR SWINGS. DURING 1ST SWING, NOTICED NLG DOORS WERE NOT CLOSING. EXTENDED GEAR & NOTICED NLG WAS NOT FULLY EXTENDED. PULLED ON WHEEL OF THE NLG AND IT EXTENDED.  PERFORMED A SERVICE OF NLG STRUT & PERFORMED MULTIPLE GEAR SWING CHECKS WITH NO DISCREPANCIES. PERFORMED THE NLG STRUT SERVICE. PERFORMED MULTIPLE FUNCTIONAL CHECKS OF THE EXTENSION & RETRACTION SYSTEM WITH NO DISCREPANCIES. WORK PERFORMED IAW AMM SECTIONS 12-14-03 AND 32-31-00.
